# SDR 99ZZZX1975

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54307
- Make and model: Piper PA-31-350
- Aircraft serial: 317405233
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 4198300
- Condition: Lack Of Lube
- Location: Mlg Hook Assy
- Part time: 10,000 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO LEFT GREEN LIGHT, DOWN INDICATION.  LUBED DOWNLOCK HOOK ASSY.  ALSO, CLEANED AND LUBED.  HOOK DID NOT ENGAGE ALL THE WAY.  LACK OF LUBRICATION.  EXHAUST GASSES DRY UP LUBE.  ALSO, WASHING OF GEAR REMOVED LUBRICANT.
